Alert archive / North Carolina / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 261, NWS Blacksburg, VA

September 28, 2009Yadkin County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Sep 28, 2009, 4:37 PM EDT for Yadkin County, North Carolina. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 28, 2009, 4:37 PM EDT (20:37 UTC)
Expired
Sep 28, 2009, 4:48 PM EDT
In force
11 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

County Yadkin County, NC

The radar

The Roanoke radar (KFCX), 102 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2009-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2009-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 3:02 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Sep 28, 3:02 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
302 PM EDT MON SEP 28 2009

.SYNOPSIS...
NORTHWEST FLOW OF COOL AIR WILL KEEP THE REGION DRY INTO THE
MIDDLE OF THE WEEK. A FRONTAL SYSTEM WILL AFFECT US BY THE WEEKEND
WITH A CHANCE OF SHOWERS.

&&

.NEAR TERM /THROUGH TUESDAY/...
WINDY CONDITIONS EXIST WITH A COLD FRONTAL PASSAGE WITH SHOWER
ACTIVITY WANING IN THE PIEDMONT THIS AFTERNOON. WIND GUSTS AS HIGH
AS 43 MPH HAS BEEN OBSERVED WITH THE SHOWERS. THE WINDS WILL
REMAIN UP THROUGH SUNSET UNTIL INVERSION SETS UP THIS EVENING.
WINDS WILL DIE DOWN MOST PLACES...WITH SOME GUSTS REMAINING ON THE
RIDGES. OVERNIGHT...COLD AIR ADVECTION WILL BRING THE COLDEST AIR
WE HAVE HAD SINCE MID MAY. LOWS OVERNIGHT WILL BE IN THE 40S.

HIGH PRESSURE NOSES IN FROM THE SOUTHWEST...BUT ANOTHER SHORTWAVE
ROUNDS THE DEEP UPPER TROUGH OVER THE EAST AND PUSHES ACROSS THE
SRN APPS TUESDAY. MOISTURE WILL BANK UP AGAINST THE UPSLOPE
AREAS...AND WILL BE SHALLOW. HOWEVER...COULD SEE ENOUGH TO WARRANT
SCT SHOWERS IN THE MTNS FROM GREENBRIER COUNTY TO THE NC MTNS.
HIGHS TOMORROW WILL VARY WIDELY FROM THE LOWER 70S IN THE PIEDMONT
TO LOWER 50S IN THE MTNS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
THE OCCLUDED LOW SHOULD BEING PULL NORTHEAST AND INTO SOUTHEASTERN
CANADA/NORTHEASTERN USA TUESDAY NIGHT. THE FINAL SHORT WAVE ROTATING
AROUND THIS LOW THAT MAY IMPACT THE AREA WILL TRACK FROM WEST
VIRGINIA INTO CENTRAL VIRGINIA TUESDAY NIGHT. A FEW
SHOWERS/SPRINKLES MAY BANK UP AGAINST WESTERN SLOPES OF SOUTHEAST
WEST VIRGINIA OVERNIGHT...BUT RAINFALL AMOUNTS WILL REMAIN LOW AND
UNDER A TENTH OF AN INCH. PRESSURE RISES AND A 35-40 KT LOW LEVEL
JET BEHIND THE EXITING SHORT WAVE WILL BRING BREEZY CONDITIONS ACROSS
THE AREA THROUGH WEDNESDAY MORNING. A SUBSIDENCE INVERSION SHOULD
KEEP THE STRONGER WIND ALONG THE HIGHER ELEVATION ALONG THE BLUE
RIDGE TUESDAY NIGHT. THIS BREEZY NORTHWEST FLOW WILL HELP ERODE
CLOUD COVER IN THE EAST WHILE CONSIDERABLE CLOUDINESS REMAINS ALONG
WESTERN SLOPES. SURFACE HIGH PRESSURE WILL BUILD IN OVER THE REGION
WEDNESDAY AFTERNOON WITH JUST A FEW FAIR WEATHER CUMULUS CLOUDS
FLOATING AROUND OVER THE MOUNTAIN COUNTIES AND WINDS SUBSIDING. HIGH
PRESSURE WILL BE OVER THE AREA WEDNESDAY NIGHT AND WITH GOOD
RADIATIONAL COOLING EXPECTED...MOUNTAIN TEMPERATURES COULD DROP INTO
THE 30S...ESPECIALLY IN DEEPER MOUNTAIN VALLEYS. FROST IS A
POSSIBILITY IN THESE DEEPER VALLEYS BUT AREAL COVERAGE MAY NOT BE
WIDESPREAD ENOUGH TO ISSUE A FROST ADVISORY. THE SURFACE HIGH WILL
SLIDE OFF TO THE EAST DURING THE DAY THURSDAY. TEMPERATURES WILL
REBOUND BACK TO NORMAL.

TEMPERATURES WILL REMAIN BELOW NORMAL WEDNESDAY DESPITE WINDS
WEAKENING IN THE AFTERNOON AND PLENTY OF SUNSHINE TO BE HAD. WENT
WITH A BLEND OF GUIDANCE WITH A TAD FAVORING ON THE WARMER METMOS.
WITH GOOD RADIATIONAL COOLING WEDNESDAY NIGHT...TEMPERATURES WILL
FALL INTO THE 30S ACROSS THE WEST AND L/M 40S IN THE EAST. ON
THURSDAY...ABUNDANT SUNSHINE AND LIGHT WINDS WILL ALLOW TEMPERATURES
TO MODERATE SOME MORE AND MORE TOWARDS SEASONAL LEVELS. WITH HIGH
PRESSURE SLIDING OFF THE EAST COAST AND A WARM FRONT APPROACHING THE
AREA...A FEW HIGH CLOUDS MAY IMPEDE SOME COUNTIES WARMING TREND.
THINKING CLOUDS MAY NOT BE THICK ENOUGH...I WARMED THURSDAY
TEMPERATURES A FEW CATEGORIES AND CLOSER TO NORMAL VALUES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THURSDAY NIGHT AND/OR FRIDAY...A WARM FRONT WILL PUSH NORTH OF THE
AREA. THERE COULD BE A FEW LIGHT SHOWERS AS THIS FRONT PASSES TO THE
NORTH BUT THE BULK OF THE SHOWERS WILL BE MORE TOWARDS THE
MASON-DIXON LINE ON FRIDAY. LATE FRIDAY AFTERNOON/NIGHT...A WEAK
COLD FRONT WILL TRACK ACROSS THE OHIO VALLEY AND STALL ACROSS THE
SOUTHERN APPALACHIAN OR JUST WEST OF THE CWA. WITH THE FRONT
STALLING IN THE VICINITY...BEST CHANCE FOR SHOWERS LOOKS TO BE
SATURDAY. DESPITE THE FRONTAL BOUNDARY IN THE AREA...AREAL
CONVECTION SHOULD BE SCATTERED...THEREFORE KEEP POPS LOW AND IN THE
20-40 PERCENT RANGE. THIS CONVECTION AND AN UPPER LEVEL TROUGH
TRACKING NORTH IN THE OHIO VALLEY SHOULD PUSH THE FRONT TO THE EAST
COAST BY SUNDAY. IF EVERYTHING GOES AS PLANNED...WEAK HIGH PRESSURE
WILL BUILD INTO THE REGION ON SUNDAY.

SEASONABLE TEMPERATURES EXPECTED FRIDAY...THEN THEY DROP BELOW
NORMAL ON SATURDAY WITH MORE CLOUDS AND AN INCREASING CHANCES FOR
RAIN. COOLER AIR BEHIND THE FRONT WILL KEPT TEMPERATURES BELOW NORMA
SUNDAY...THEN MODERATE BACK TO NORMAL ON MONDAY.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
COLD FRONT/WIND SHIFT LOCATED NEAR ROANOKE ATTM...WILL SWING EAST
AND PASS ACROSS LYH/DAN IN THE 19-21Z TIME FRAME. LINE OF SHOWERS
WILL MOVE JUST NORTH OF ROA B4 18Z...AND SHOULD NOT IMPACT THE TAF
SITES TO THE EAST...AS EXPECTING DRY AIR TO WITHER THIS LINE DOWN
ONCE IT PASSES EAST OF THE BLUE RIDGE. THE MVFR CIGS JUST BEHIND
THIS LINE WILL SCATTER OUT AT BLF SHORTLY.

THE MAIN AVIATION WX CONCERN WILL REMAIN THE WINDS. LOOKING AT
SUSTAINED WEST WINDS BEHIND THE FRONT IN THE 10-20 KNOT
RANGE...GUSTING UP TO 35 KNOTS AT TIMES. SVR TURBULENCE HAS BEEN
REPORTED TOWARD CHO/SHD...SO CHECK AIRMETS FOR MORE INFORMATION.

THE WINDS WILL BE SUBSIDING ONCE THE SUN SETS...AND LOW LVL
INVERSION SETS UP. HOWEVER...TUESDAY WILL BE SEE ANOTHER GUSTY DAY
AND EXPECTED WNW WINDS OF 10-15 KNOTS GUSTING TO 25 KNOTS AT ALL
TAF SITES...BUT MORESO AT ROANOKE AND BLUEFIELD.

VFR CONDITIONS WILL PREVAIL FOR THE MAJORITY OF THE WEEK AS COOL
DRY WX TAKES HOLD. COULD SEE SOME INCREASE IN THE MOISTURE BY
FRIDAY AHEAD OF A WARM FRONT.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WP
NEAR TERM...WP
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...PC/WP
Hazardous weather outlook, Sep 28, 3:58 AM EDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
358 AM EDT MON SEP 28 2009

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-290800-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
358 AM EDT MON SEP 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 28, 12:10 PM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1210 PM EDT MON SEP 28 2009

VAZ007-010-011-018>020-023-024-WVZ042>045-281700-
ALLEGHANY VA-BATH VA-BLAND VA-BOTETOURT VA-CRAIG VA-GILES VA-
GREENBRIER WV-MERCER WV-MONROE WV-ROCKBRIDGE VA-SUMMERS WV-
TAZEWELL VA-
1210 PM EDT MON SEP 28 2009

...SHOWERS WITH GUSTY WINDS WILL MOVE INTO MOUNTAINS OF SOUTHWEST
VIRGINIA ...

AT 1208 PM EDT...A NARROW LINE OF SHOWERS WITH GUSTY WINDS EXTENDED
FROM 8 MILES NORTHEAST OF WARM SPRINGS TO 9 MILES NORTH OF
TAZEWELL...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

THROUGH 1 PM...THESE SHOWERS WILL BE AFFECTING WARM
SPRINGS...COVINGTON...UNION...AND BLUEFIELD.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS OR
HAIL TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3817 7945 3810 7949 3796 7925 3716 8087
      3720 8169 3721 8154 3728 8142 3737 8135
      3818 7969

EXPERIMENTAL

WP
Special weather statement, Sep 28, 1:00 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
100 PM EDT MON SEP 28 2009

VAZ011-014-018-019-022>024-034-035-WVZ044-281745-
ALLEGHANY VA-AMHERST VA-BEDFORD VA-BOTETOURT VA-CRAIG VA-GILES VA-
MONROE WV-MONTGOMERY VA-ROANOKE VA-ROCKBRIDGE VA-
100 PM EDT MON SEP 28 2009

...NARROW LINE OF SHOWERS WITH GUSTY WINDS WILL MOVE TO THE BLUE
RIDGE BY 2 PM...

AT 1259 PM EDT...A NARROW LINE OF GUSTY SHOWERS WERE LOCATED FROM 6
MILES EAST OF GOSHEN TO 4 MILES EAST OF PEARISBURG...MOVING EAST AT
35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

THESE SHOWERS WILL BE NEAR ROCKBRIDGE BATHS AROUND 115 PM...LEXINGTON
CITY AROUND 130 PM AND ARCADIA AROUND 145 PM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS TO THE
NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1
5...4 3 2 4..

LAT...LON 3793 7919 3788 7913 3780 7916 3780 7909
      3777 7906 3775 7906 3720 8012 3727 8087
      3788 7974 3784 7969 3785 7967 3795 7960
      3805 7941

EXPERIMENTAL

WP
Special weather statement, Sep 28, 1:45 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
145 PM EDT MON SEP 28 2009

VAZ023-024-034-035-281830-
AMHERST VA-BEDFORD VA-BOTETOURT VA-ROCKBRIDGE VA-
145 PM EDT MON SEP 28 2009

...LINE OF SHOWERS WITH GUSTY WINDS WILL MOVE EAST OF THE BLUE RIDGE
BY 230 PM...

AT 141 PM EDT...GUSTY WINDS WITH A LINE OF SHOWERS ERE ALONG A LINE
FROM 16 MILES NORTH OF FORKS OF BUFFALO TO TROUTVILLE...MOVING EAST
AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

THESE SHOWERS WILL BE NEAR PEAKS OF OTTER RECREATION AREA AROUND 200
PM...SEDALIA AROUND 215 PM AND NEW GLASGOW AROUND 230 PM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS TO THE
NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1
5...4 3 2 4.

LAT...LON 3788 7913 3780 7916 3780 7909 3777 7906
      3772 7906 3770 7899 3763 7894 3759 7893
      3744 7916 3747 7920 3744 7923 3742 7921
      3740 7923 3732 7935 3737 7998 3739 8002
      3793 7919

EXPERIMENTAL

WP
Special weather statement, Sep 28, 2:28 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
228 PM EDT MON SEP 28 2009

VAZ034-035-045>047-281930-
AMHERST VA-APPOMATTOX VA-BEDFORD VA-BUCKINGHAM VA-CAMPBELL VA-
228 PM EDT MON SEP 28 2009

...SHOWERS WITH HEAVY RAIN WILL AFFECT AMHERST...APPOMATTOX...
BEDFORD...BUCKINGHAM AND CAMPBELL COUNTIES...

AT 226 PM EDT...SHOWERS WERE ALONG A LINE FROM 4 MILES NORTH OF
CLIFFORD TO 4 MILES NORTHEAST OF STEWARTSVILLE...MOVING EAST AT 60
MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

THESE SHOWERS WILL BE NEAR D-DAY MEMORIAL AROUND 245 PM...MADISON
HEIGHTS AROUND 300 PM...APPOMATTOX NATIONAL HISTORIC PARK AROUND 315
PM AND NEW CANTON AROUND 330 PM.

LAT...LON 3723 7891 3722 7985 3726 7985 3774 7906
      3771 7904 3770 7898 3756 7891 3754 7887
      3755 7884 3764 7883 3764 7874 3770 7871
      3770 7867 3776 7863 3776 7851 3779 7848
      3775 7844 3770 7825

EXPERIMENTAL

DS
Special weather statement, Sep 28, 3:52 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
352 PM EDT MON SEP 28 2009

VAZ032-043-044-058-282045-
HALIFAX VA-HENRY VA-PATRICK VA-PITTSYLVANIA VA-
352 PM EDT MON SEP 28 2009

...SHOWERS AND ISOLATED STORMS WITH HEAVY RAIN WILL AFFECT
HALIFAX...HENRY...PATRICK AND PITTSYLVANIA COUNTIES...

AT 352 PM EDT...SHOWERS WITH HEAVY RAIN AND ISOLATED THUNDERSTORMS
WERE ALONG A LINE FROM 6 MILES NORTH OF AXTON TO 5 MILES SOUTH OF
STUART...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS AND STORMS.

THESE SHOWERS WILL BE NEAR MOUNTAIN VALLEY AROUND 400 PM...SANDY
RIVER AROUND 415 PM...CHATHAM AROUND 430 PM AND JAVA AROUND 445 PM.

LAT...LON 3656 7957 3655 8007 3655 8035 3678 7977
      3687 7889

EXPERIMENTAL

DS
Special weather statement, Sep 28, 3:54 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT MON SEP 28 2009

VAZ045>047-059-282030-
APPOMATTOX VA-BUCKINGHAM VA-CAMPBELL VA-CHARLOTTE VA-
354 PM EDT MON SEP 28 2009

...SHOWERS WITH HEAVY RAIN AND ISOLATED STORMS WILL AFFECT
APPOMATTOX...BUCKINGHAM...CAMPBELL AND CHARLOTTE COUNTIES...

AT 353 PM EDT...SHOWERS WITH HEAVY RAIN AND ISOLATED STORMS WERE
ALONG A LINE FROM APPOMATTOX TO 8 MILES SOUTH OF RUSTBURG...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

THESE SHOWERS WILL BE NEAR GLADYS AROUND 400 PM...SHEPPARDS AROUND
415 PM AND MADISONVILLE AROUND 430 PM.

LAT...LON 3734 7847 3733 7849 3737 7859 3734 7860
      3731 7865 3727 7867 3720 7868 3720 7864
      3718 7863 3711 7923 3713 7924 3711 7929
      3737 7880 3741 7842

EXPERIMENTAL

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 11:37 AM EDTSpecial Weather StatementRNKAlleghany, City of Covington38 min
Sep 28, 12:10 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Giles, City of Covington50 min
Sep 28, 1:00 PM EDTSpecial Weather StatementRNKBotetourt, Craig, Giles, Roanoke, Rockbridge, City of Buena Vista and 2 more45 min
Sep 28, 1:45 PM EDTSpecial Weather StatementRNKAmherst, City of Buena Vista45 min
Sep 28, 2:28 PM EDTSpecial Weather StatementRNKAmherst, Appomattox, Bedford, Buckingham, City of Lynchburg62 min
Sep 28, 3:52 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville53 min
Sep 28, 3:54 PM EDTSpecial Weather StatementRNKCampbell36 min
Sep 28, 4:29 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax, Pittsylvania, City of Danville61 min
Sep 28, 5:23 PM EDTSevere Thunderstorm WarningRNKCaswell, Rockingham36 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.